It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peggy on August 17, 2000 at 15:54:11:

In Reply to: Zocor Side Effects posted by Hepsibeth on August 15, 2000 at 21:43:09:

I was surprised when I read your comments. I was on Lipitor, but because of severe muscle aching was taken off. A couple months later I was put on Baycol (have been on it 3 days) and am having "twitching" around my mouth. It isn't visable to anyone, but feels very strange .... last night (oh brother, this sounds really weird) my teeth hurt. Not my gums, my teeth. First the back ones then it moved to the front. I cannot imagine what is causing this unless it is from the Baycol. Any comments??!!

Follow Ups

All times are GMT -7. The time now is 11:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!